JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NEW APPROACH TO q-GENOCCHI NUMBERS AND POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NEW APPROACH TO q-GENOCCHI NUMBERS AND POLYNOMIALS
Kurt, Veli; Cenkci, Mehmet;
  PDF(new window)
 Abstract
In this paper, new q-analogs of Genocchi numbers and polynomials are defined. Some important arithmetic and combinatoric relations are given, in particular, connections with q-Bernoulli numbers and polynomials are obtained.
 Keywords
q-exponential functions;q-Genocchi numbers and polynomials;q-Bernoulli numbers and polynomials;
 Language
English
 Cited by
1.
ON THE q-ANALOGUE OF EULER MEASURE WITH WEIGHT $\alpha$,;;;;

Advanced Studies in Contemporary Mathematics, 2011. vol.21. 4, pp.429-436
2.
On multiple interpolation functions of the $q$-Genocchi numbers and polynomials with weight ${\alpha}$ and weak weight ${\beta}$,;;

Advanced Studies in Contemporary Mathematics, 2012. vol.22. 3, pp.407-420
3.
On the twisted ($h,\;q$)-Genocchi numbers and polynomials associated with weight ${\alpha}$,;;

Proceedings of the Jangjeon Mathematical Society, 2012. vol.15. 1, pp.1-9
4.
Interpolation function of the multiple twisted $q$-Genocchi polynomials with weak weight ${\alpha}$,;;

Advanced Studies in Contemporary Mathematics, 2013. vol.23. 3, pp.489-498
1.
On the Barnes' Type Related to Multiple Genocchi Polynomials on, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
2.
q-Bernoulli polynomials and q-umbral calculus, Science China Mathematics, 2014, 57, 9, 1867  crossref(new windwow)
3.
A research on the new polynomials involved with the central factorial numbers, Stirling numbers and others polynomials, Journal of Inequalities and Applications, 2014, 2014, 1, 26  crossref(new windwow)
4.
Some generalizations of the Apostol–Genocchi polynomials and the Stirling numbers of the second kind, Applied Mathematics and Computation, 2011, 217, 12, 5702  crossref(new windwow)
 References
1.
L. Carlitz, q-Bernoulli numbers and polynomials, Duke Math. J. 15 (1948), 987-1000. crossref(new window)

2.
M. Cenkci, M. Can, and V. Kurt, q-extensions of Genocchi numbers, J. Korean Math. Soc. 43 (2006), no. 1, 183-198. crossref(new window)

3.
G. Gasper, Lecture notes for an introductory minicourse on q-series, arXiv.math.CA/9509223.

4.
G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, 1990.

5.
A. S. Hegazi and M. Mansour, A note on q-Bernoulli numbers and polynomials, J. Nonlinear Math. Phys. 13 (2006), no. 1, 9-18. crossref(new window)

6.
L. C. Jang and T. Kim, q-Genocchi numbers and polynomials associated with fermionic p-adic invariant integrals on Zp, Abstr. Appl. Anal. 2008 (2008), Art. ID 232187, 8 pp. doi:10.1155/2008/232187.

7.
L. C. Jang, T. Kim, D. H. Lee, and D. W. Park, An application of polylogarithms in the analogue of Genocchi numbers, NNTDM 7 (2000), 66-70.

8.
V. Kac and P. Cheung, Quantum Calculus, Springer Verlag, New York, 2002.

9.
T. Kim, q-generalized Euler numbers and polynomials, Russ. J. Math. Phys. 13 (2006), no. 3, 293-298. crossref(new window)

10.
T. Kim, On the q-extension of Euler and Genocchi numbers, J. Math. Anal. Appl. 326 (2007), no. 2, 1458-1465. crossref(new window)

11.
T. Kim, A note on p-adic q-integral on $Z_p$ associated with q-Euler numbers, Adv. Stud. Contemp. Math. (Kyungshang) 15 (2007), no. 2, 133-137.

12.
T. Kim, q-Euler numbers and polynomials associated with p-adic q-integrals, J. Nonlinear Math. Phys. 14 (2007), no. 1, 15-27. crossref(new window)

13.
T. Kim, A note on the q-Genocchi numbers and polynomials, J. Inequal. Appl. 2007 (2007), Art. ID 71452, 8 pp. doi:10.1155/2007/71452.

14.
T. Kim, On the multiple q-Genocchi and Euler numbers, Russ. J. Math. Phys. 15 (2008), no. 4, 481-486. crossref(new window)

15.
T. Kim, Note on q-Genocchi numbers and polynomials, Adv. Stud. Contemp. Math. (Kyungshang) 17 (2008), no. 1, 9-15.

16.
T. Kim, L.-C. Jang, and H.-K. Pak, A note on q-Euler and Genocchi numbers, Proc. Japan Acad. Ser. A Math. Sci. 77 (2001), no. 8, 139-141. crossref(new window)

17.
T. Kim, M.-S. Kim, L.C. Jang, and S.-H. Rim, New q-Euler numbers and polynomials associated with p-adic q-integrals, Adv. Stud. Contemp. Math. (Kyungshang) 15 (2007), no. 2, 243-252.

18.
T. H. Koornwinder, Special functions and q-commuting variables, Special functions, qseries and related topics (Toronto, ON, 1995), 131-166, Fields Inst. Commun., 14, Amer. Math. Soc., Providence, RI, 1997.

19.
B. A. Kupershmidt, Reflection symmetries of q-Bernoulli polynomials, J. Nonlinear Math. Phys. 12 (2005), suppl. 1, 412-422. crossref(new window)

20.
Y. Simsek, I. N. Cangul, V. Kurt, and D. Kim, q-Genocchi numbers and polynomials associated with q-Genocchi-type l-functions, Adv. Difference Equ. 2008 (2008), Art. ID 815750, 12 pp. doi:10.11555.2008/85750.

21.
A. De Sole and V. Kac, On integral representations of q-gamma and q-beta functions, arXiv:math QA/0302032.

22.
H. M. Srivastava and A. Pinter, Remarks on some relationships between the Bernoulli and Euler polynomials, Appl. Math. Lett. 17 (2004), no. 4, 375-380. crossref(new window)